Posted by: Anon | 2013-01-21

Stopping contraceptive

I have been taking an oral contraceptive (Minesse) for over 6 years and stopped with it on Tue 15 Jan. Since Sat 19 Jan I have been experiencing very bad headaches, tiredness and some light nuasua. Could this be due to stopping the Minesse? And if so, how long will it continue? Will it blow over or should I see a docter?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be your body adjusting to stopping the Pill. It usually settles in a few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kim | 2013-01-24

I am having the same issues its been a week now and I feel very ill. Headaches, Nausea, cramps, light headed, anxiety, extreme tiredness... The list goes on. I don''t know if its the Oralcon or something else but its hectic. I hope they can answer our questions soon!

Reply to Kim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.